# SDR C2XA02SH061

- Difficulty date: August 31, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14590141001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  LT FLOORBEAM WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 19 AND 21. MAINTENANCE REMOVED AFFECTED PARTS AND REPAIRED LT FLOORBEAM IAW EMB SRM 53-21-10.  THE AIRCRAFT WAS RETURN TO MAINTENANCE
